|combivir/sustiva switch to Atripla
Nov 28, 2008
Hello Dr. Dejesus, My question to you is what do I do when I get the atripla? you see I'm currently taking combivir and sustiva and my dr switched those to meds to the atripla. I want to know that when I get the med which will be tues nov 25th am I to stop the combivir in the morning of tues and start the atripla that tues night before I go to bed. or should I wean myself off of the combivir a couple of days before starting the atripla?I don't want to make a mistake and cause a bad reaction if any. plz help me if you can thanks!
| Response from Dr. DeJesus
It is really not that complex to switch. One day you take the Combivir and Sustiva, the way that you have done for a long time. The next day, you do not take any medications in the morning, and start the Atripla at night; no weaning off, not taking both meds the same date. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Chest Cold A Symptom Of Acute HIV Infection?
- Itchy Skin During Seroconversion
- HIV Test After Sex With A Prostitute
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.